# SDR REXA201200175

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 22,069 hours, 18,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE EMERGENCY LIGHT ON LT - 2, 3, 4 RT - 1, 2, 3 INOP.  REMOVED AND REPLACED EXTERIOR FUSELAGE EMERGENCY LIGHTS 2, 3, 4 ON THE LT SIDE AND 1, 2 & 3 ON THE RIGHT SIDE IAW CRJ200 AMM 33-51-21.  OPC GOOD.  OK FOR SVC.
